# SDR IPXA10561158

- Difficulty date: July 4, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N713094
- Condition: Chafed
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, UNDERWING FAIRING STRUCTURE STA 900 FROM LBL 6 TO 50 FRAME LOWER CHORD LOWER SURFACE IS CHAFED.  REPLACED IAW SRM 51-40-02.
